# SDR CA980430013

- Difficulty date: March 24, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 150M
- Engine: Cont O200A
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Condition: Power Loss
- Location: Cruise
- Stage of operation: CR
- Nature of condition: E, R
- Precautionary procedure: O

## Discrepancy

(CAN) THE ENGINE WAS RUNNING ROUGH LOSING 400 RPM'S AT LEVEL FLIGHT.  ANY NOSE UP MOVEMENT CAUSED LOSS OF 300-500 RPM'S.  THE ENGINE WAS INSPECTED AND NO FAULTS WERE FOUND. THE ENGINE CYLINDER COMPRESSION WAS GOOD (OVER 75 PSI ON ALL CYLINDERS).  THE ENGINE WAS REMOVED FOR OVERHAUL.
